MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CFR73, 12X100 KII OPT ADVFIX 6/BX; GCJ

APPLIED MEDICAL RESOURCES CFR73, 12X100 KII OPT ADVFIX 6/BX; GCJ
Model Number 18
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/07/2014
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual device wasn't returned to applied medical.A small piece of rubber was returned.The likely root cause of the damage to the seal is an instrument.Applied medicals instructions for use states that extra care should be used when inserting angular and asymmetrical instruments, such as "j" hooks and clip appliers.All instruments should be centered axially when inserted through the seal to prevent tearing.Applied medical will continue to monitor its vigilance system for trends and take appropriate actions, as necessary, to ensure the performance and safety of its products.This report is being filed as a result of a re-review of applied medical complaints received between june 1, 2014 and may 31, 2016.This retrospective review was associated with a quality management system (qms) compliance action plan developed and presented to fda to address an april 10, 2015 warning letter.Applied medical has revised its mdr reporting criteria to be more conservative and has improved complaint handling and mdr reporting processes.The reviews ensured that recent reportable events were appropriately identified and reported to the designated regulatory authority(ies).This report, which represents the initial and final reports combined, is being submitted based on the findings of that retrospective review.In accordance with 21 cfr 803.56, if additional information is obtained which was not known or was not available when this report was submitted, then a supplemental report will be submitted to the fda.
 
Event or Problem Description
Procedure performed unknown - "this is the complaint from the market.(b)(4).Please refer to the complaint sheet for investigation.Physician noticed a black debris in the patient body during a procedure and picked it up.It was confirmed as a piece of rubber.Please confirm that the debris is a portion of trocar components.Physician used not only cfr73 but also used crf03 and d0r47 at the same procedure and wants to confirm from what model the debris cam out of the three units, if you can figure it out.The actual unit that used during the procedure was not returned from the hospital since it was discarded.Olympus received only a black color small piece looks like a portion of septum.The piece will be returned to applied medical for further investigation.Olympus confirmed a small scratching dent on the debris.Please analyze this complaint phenomenon and review the device history record of the event unit.This incident is treated as urgent matter since it's component drop off incident.(b)(4)." patient status - no patient injury.

Brand Name
CFR73, 12X100 KII OPT ADVFIX 6/BX
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key6372909
Report Number2027111-2017-01089
Device Sequence Number1081020
Product Code GCJ
UDI-Device Identifier00607915119898
UDI-Public(01)00607915119898(17)170519(30)01(10)1223191
Combination Product (Y/N)N
PMA/510(K) Number
18
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 03/02/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/19/2017
Device Model Number18
Device Catalogue Number18
Device Lot Number1223191
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/04/2014
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2014
Initial Report FDA Received Date03/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1